question about zoloft side affects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

puppylove83
Regular Member


Date Joined Oct 2006
Total Posts : 21
   Posted 10/26/2006 11:04 PM (GMT -7)   
First, Thank you for everyone who responded to my previous post "very hopeless".
This morning when I woke up, I felt very unstable and depressed. I had to hold myself back from just drop down and cry. I kept telling myself "be strong. Everything's gonna be fine."
But when I read all the comments from everyone I felt the sense of comfort,
So today, I was motivated to keep myself busy with studying. My friend who's in medical school made fun of me saying that I study more than she does. Studying makes me feel calm and peaceful...at least during that time 100% of my focus is on studying...no worries about other things.

Since I've been taking Zoloft (started on monday), I haven't been able to eat.
I feel very nauseous all day and everyday. Today, I tried to force feed myself with my favorite dish but I couldn't even taste the food. It seems like there's something wrong with my taste buds. Also, I felt full right away. Everytime I ate I had abdominal pain due to indigestion.
I was wondering if anybody who's been taking zoloft has the same problem.
I know the side affects will eventually get better but I don't know how long I can go without being able to have regular meals.
 
 
I was also wondering if anybody could share some inspirational/healing poems
it would help me alot
Thanks

puppylove

leahs_mum
New Member


Date Joined Oct 2006
Total Posts : 6
   Posted 10/27/2006 1:09 AM (GMT -7)   

Hi i wasnt on Zoloft i was on propranalol i to experienced nausea and the smallest bit of food i ate made me feel full this went on for two weeks so i went and got some multi-vitamins because i was feeling really down and weak two days after taking them i felt tons better and had my appitite back , go and see your doc or do some research on your meds take care xx mel :) 


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 10/27/2006 2:29 AM (GMT -7)   
The zoloft usually takea bit of time to get inot system up to 4 to 6 weeks fully I believe
I am sure ones that are on it now will post for you
I hope you do well and glad you got something out of the posts yesterday

Go to the INSPIRATION thread hun you will find plenty there to help you out belive me and perhaps add a few of your own
You take care
Lyn

yeah


    Contribute today to support Healing Well Forums...Donate @
 
         Don't Comprimise Yourself :you are all you have    
 Never Give up on Yourself ,Your True friends nor your Dignity
   


smiler
Veteran Member


Date Joined Sep 2006
Total Posts : 657
   Posted 10/27/2006 3:05 AM (GMT -7)   
Hi puppy , are you able to drink much? Maybe you could try nutrition shakes , as a shake is equivelent to a meal.

mingmalefactor
Regular Member


Date Joined Mar 2006
Total Posts : 43
   Posted 10/27/2006 4:47 AM (GMT -7)   
I was on Zoloft twice. Both times I stayed on for five years. Ride out the symptoms my friend. The second time I was on zoloft I had severe agitation and minor mania. I sweated it out. It payed off. Obviously consult your doctor as well. But don't just come off the meds. I think so many of us jump off meds without giving them the full course. Good luck!
Was on Zoloft for ten years. Trying to go natural for 7 months now, very difficult. Diagnosis: Depersonalization/Derealization, Panic, GAD, mild-OCD, mild-Depression.


Shebig
Regular Member


Date Joined Oct 2006
Total Posts : 112
   Posted 10/27/2006 7:41 AM (GMT -7)   

Hi puppy I am on Zoloft, it didn't make me sick, but I wasn't hungry, and I had allot more anxiety. After a couple of weeks the side effects got less and then vanished. I agree, I think you should mention this to your doctor as well. Hang in there the side effects do get better, and maybe some ginger tea would help your stomach a bit. Wishing you better days ahead.

Hugs Judy smurf


What dosen't kill me, will only make me stronger.


Jan Marie
Veteran Member


Date Joined Sep 2005
Total Posts : 1663
   Posted 10/27/2006 1:37 PM (GMT -7)   
Hallo puppylove. Although the Zoloft may take four to six weeks before you feel the full benefit of it, the nauseous feeling should only last about two weeks. It is because your body is adjusting to a new chemical. Stick with it - I promise it will go.

angest
Regular Member


Date Joined Aug 2006
Total Posts : 71
   Posted 10/27/2006 4:00 PM (GMT -7)   
Hi!
GAD itself causing nausea , abdominal discomfort and loss of appetite...it take more than two weeks for Zoloft to get to work...I'm on Zoloft 10 months its helping me,but still once or twice a month I'm getting nausea and abdominal discomfort (dyspepsia) . one of the disadvantage of zoloft is that make man to eat too much and get increase in wieght...

Jan Marie
Veteran Member


Date Joined Sep 2005
Total Posts : 1663
   Posted 10/28/2006 5:56 AM (GMT -7)   
Yes, as I said it takes four to six weeks to work but the sickness feeling will not last that long.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 3:00 PM (GMT -7)
There are a total of 2,733,711 posts in 301,145 threads.
View Active Threads


Who's Online
This forum has 151278 registered members. Please welcome our newest member, northerner.
401 Guest(s), 16 Registered Member(s) are currently online.  Details
alephnull, cupcakespinkgal, ewafromwarsaw, 3HumpedCamel, notsosicklygirl, Serenity Now, Scaredy Cat, Hoshie, jabele, pmm73, FL, Tim Tam, Tall Allen, julymorning, Graytech, UCmas


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer